MathSciNet Relay Station
MathSciNet bibliographic data
MR78395 (17,1187a) 10.1X
Schäffer, Juan J. The equation $1\sp p+2\sp p+3\sp p+\cdots+n\sp p=m\sp q$. Acta Math. 95 (1956), 155–189.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement